# SDR VNAA0208040

- Difficulty date: August 25, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 9,169 hours, 8,991 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7178011
- Part serial: 178
- Condition: Failed
- Location: Cockpit
- Part time: 9,184 hours, 9,003 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW COULD NOT GET THE LANDING GEAR TO RETRACT.  FLIGHT 4141 RETURNED TO PIT AND LANDED SAFELY.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR CONTROL LEVER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
